# SDR AALA202307053523

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 25,830 hours, 3,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 33H SIDE EMERGENCY LIGHT MISSING. REMOVED AND REPLACED SEAT 33H FLOOR PROXIMITY LIGHT.
